# SDR FDEA200912294547

- Difficulty date: December 29, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 111N3001
- Condition: Corroded
- Location: Bs 980 Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN SURFACE OF CTR TANK HAS CORROSION JUST UNDER STA 980 INTRECOSTAL.  REMOVED CORROSION ON UPPER SURFACE OF CTR WING TANK STA 980, RBL 59, IAW SRM 51-10-02. ORIG MAT .180", MAT LOSS- .034", L= .100", W= .050", MAT REMAIN .146". FOUND OUT OF LIMITS IAW SRM 57-10-01, PG 103, FIG 101, DET II. STEP 1-8, IN COMPLIANCE W/EA F-5710-  131157.  TREATED & PRIMED IAW SRM 51-20-01.  APPLIED MOISTURE (VAPOR) BARRIER IAW AMM 28-11-00-8. REF FAA FORM 8100-9, DATED, MAR 25, 2010.  MAJOR REPAIR.
